MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304L6906
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the wire associated with the internal mechanism of the delivery catheter became exposed during the slitting process and made slitting more difficult for the physician.Slitting was done successfully, and the catheter was removed.No patient complications have been reported as a result of this event.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7927726
Report Number9612164-2018-02612
Device Sequence Number2269909
Product Code DQY
UDI-Device Identifier00613994729774
UDI-Public00613994729774
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K033989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2020
Device Model NumberC304L6906
Device Catalogue NumberC304L6906
Device Lot Number0009226750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight86